Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 12, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 19, 2011, 9:39 AM CDT for Osage County, Oklahoma. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 19, 2011, 9:39 AM CDT (14:39 UTC)
- Expired
- Mar 19, 2011, 10:45 AM CDT
- In force
- 66 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Osage County, OK
The radar
The Wichita radar (KICT), 119 km from the middle of the area, began a volume at 14:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 2.7 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 859 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 237 m²/s²
- 0-3 km storm-relative helicity
- 315 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
834
WUUS54 KTSA 191439
SVRTSA
OKC113-191545-
/O.NEW.KTSA.SV.W.0012.110319T1439Z-110319T1545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
939 AM CDT SAT MAR 19 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 1045 AM CDT
* AT 935 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES WEST OF
BURBANK...MOVING NORTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BURBANK...FAIRFAX...FORAKER...GRAINOLA...PAWHUSKA...PEARSONIA AND
SHIDLER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3700 9618 3664 9634 3656 9675 3656 9678
3654 9685 3670 9693 3676 9689 3676 9683
3678 9681 3679 9676 3696 9676 3700 9674
TIME...MOT...LOC 1439Z 218DEG 25KT 3672 9677
$$3 follow-up statements
674
WWUS54 KTSA 191453
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
953 AM CDT SAT MAR 19 2011
OKC113-191545-
/O.CON.KTSA.SV.W.0012.000000T0000Z-110319T1545Z/
OSAGE OK-
953 AM CDT SAT MAR 19 2011
...SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1045 AM CDT FOR
NORTHERN OSAGE COUNTY...
AT 951 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BURBANK...
MOVING NORTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WEBB
CITY...SHIDLER...PAWHUSKA...FORAKER...PEARSONIA AND GRAINOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3700 9618 3664 9634 3661 9660 3662 9675
3665 9681 3671 9685 3675 9683 3676 9683
3678 9681 3679 9676 3696 9676 3700 9674
TIME...MOT...LOC 1454Z 218DEG 25KT 3674 9667
$$998
WWUS54 KTSA 191510
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1010 AM CDT SAT MAR 19 2011
OKC113-191545-
/O.CON.KTSA.SV.W.0012.000000T0000Z-110319T1545Z/
OSAGE OK-
1010 AM CDT SAT MAR 19 2011
...SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1045 AM CDT FOR
NORTHERN OSAGE COUNTY...
AT 1008 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GRAINOLA...
MOVING NORTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
THE WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3700 9618 3673 9641 3667 9659 3679 9676
3696 9676 3700 9674
TIME...MOT...LOC 1510Z 216DEG 27KT 3695 9656
$$414
WWUS54 KTSA 191538
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1038 AM CDT SAT MAR 19 2011
OKC113-191548-
/O.EXP.KTSA.SV.W.0012.000000T0000Z-110319T1545Z/
OSAGE OK-
1038 AM CDT SAT MAR 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OSAGE COUNTY EXPIRES
AT 1045 AM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 PM.!
LAT...LON 3700 9618 3673 9641 3667 9659 3679 9676
3696 9676 3700 9674
TIME...MOT...LOC 1538Z 216DEG 27KT 3712 9640
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 5:52 AM CDT, 3 hours 47 minutes earlier.
Area forecast discussion, Mar 19, 5:52 AM CDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 552 AM CDT SAT MAR 19 2011 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. TSRA HAS BEEN INCREASING THIS MORNING NEAR BVO IN RESPONSE TO LLJ. CHANCE EXISTS THRU MID TO LATE MORNING OF ADDITIONAL TSRA TO AFFECT BVO/TUL/RVS...WITH GREATEST CHANCE AT BVO. WILL CARRY PREVAILING VCTS MENTION AT BVO...WITH TEMPO GROUPS AT TUL/RVS. OTRW...CIG FORECAST LOOKING MORE OPTIMISTIC THAN PREVIOUSLY...WITH A RELATIVELY SHORT PERIOD OF MVFR CIGS EXPECTED AT TERMINALS AS WINDS SHIFT TO A MORE SRLY DIRECTION TODAY. && .PREV DISCUSSION... /ISSUED 405 AM CDT SAT MAR 19 2011/ DISCUSSION... SURFACE FRONTAL BOUNDARY LIES GENERALLY NEAR THE RED RIVER VALLEY AND EXTENDS INTO SOUTHERN ARKANSAS. TIME LAPSE OF AREA RADAR VAD WIND PROFILES SHOW A NOTICEABLE EROSION OF THE FRONTAL DEPTH OVERNIGHT...AND THIS LENDS SUPPORT TO RECENT MODEL SOLUTIONS OF ALLOWING THE WARM SECTOR AIRMASS TO REACH FURTHER INTO NE OK TODAY. THE MORE COMPLEX TERRAIN OF NW ARKANSAS LIKELY LIMITED THE IMPACT OF COOLER AIRMASS INITIALLY...BUT WILL ALSO SLOW THE RETURN OF MUCH WARMER TEMPS. PRECIP CHANCES TODAY WILL BE HIGHEST NORTH OF THE RETREATING WARM FRONT FRONT. LATEST DATA SUGGEST THE ONGOING LIGHT SHOWERS ACROSS NE OK WILL CONTINUE INTO MID MORNING...WITH RENEWED DEVELOPMENT NEARER THE SURFACE FRONT LATER TODAY WHICH WOULD BE ACROSS FAR NORTHERN LOCATIONS OR POSSIBLY EVEN NORTH OF THE FORECAST AREA. THESE STORMS COULD BECOME STRONG TO POSSIBLY SEVERE WITH LARGE HAIL THE LIKELY IMPACT. TEMPERATURES REMAIN MILD OVERNIGHT AS BREEZY SOUTHERLY WINDS ARE MAINTAINED BENEATH A STRONG LOW LEVEL JET. ISOLATED OVERNIGHT CONVECTION IS ALSO POSSIBLE NEARER THE LOW LEVEL JET CORE / WARM ADVECTION AXIS. SEASONABLY WARM TEMPERATURES RETURN AREA WIDE ON SUNDAY WITH STRONG SOUTHERLY WINDS AND DELAYED MOISTURE RETURN ALLOWING FOR AGGRESSIVE WILDFIRE BEHAVIOR FOR ALL EASTERN OK / NW AR. BREEZY CONDITIONS CONTINUE INTO MONDAY WITH A GRADUAL RISE IN DEWPOINTS MAINTAINING MILD OVERNIGHT LOW TEMPS...WITH CONTINUED WARM DAYS AHEAD OF THE NEXT COLD FRONT WHICH ARRIVES DURING THE DAY TUESDAY. PRECIP CHANCES WITH THE TUESDAY/TUESDAY NIGHT FRONT APPEAR RATHER LOW AS PRE-FRONTAL CAP STRENGTH WILL BE FORMIDABLE AND THE STRONGER DYNAMICS ARE FOCUSED FURTHER NORTH. FRONTAL FORCING MAY BE ENOUGH FOR ISOLATED SHOWERS AND STORMS...WITH THE FRONT SWEEPING THROUGH THE AREA BY WEDNESDAY MORNING. THE PATTERN ALOFT WILL SUPPORT FAST MOVING WAVES SWEEPING ACROSS THE SOUTHERN TIER OF STATES FOR THE LATTER HALF OF THE WEEK. ONE POSSIBLE WAVE MAY INTERACT WITH THE MID WEEK COLD FRONT AND BRING A CHANCE OF PRECIP LATE THURSDAY INTO FRIDAY...BEFORE ALLOWING A STRONGER PUSH OF THE COOLER SURFACE HIGH PRESSURE SOUTHWARD. THE NEXT WAVE LOOKS TO IMPACT THE REGION JUST BEYOND THIS FORECAST TIMEFRAME. && .PRELIMINARY POINT TEMPS/POPS... TUL 69 60 83 60 / 50 20 10 10 FSM 74 55 83 56 / 20 10 10 10 MLC 78 60 81 61 / 20 10 10 10 BVO 60 56 84 56 / 70 20 10 10 FYV 68 55 80 55 / 30 10 10 10 BYV 67 57 81 56 / 30 10 10 10 MKO 73 58 82 59 / 30 10 10 10 MIO 63 58 80 58 / 50 20 10 10 F10 73 59 82 60 / 30 10 10 10 HHW 81 58 81 58 / 10 10 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...22
Hazardous weather outlook, Mar 19, 5:00 AM CDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 AM CDT SAT MAR 19 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 AM CDT SAT MAR 19 2011
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...NORTH OF INTERSTATE 40.
ONSET...ONGOING.
FLASH FLOOD.
RISK...LIMITED.
AREA...NORTH OF INTERSTATE 44.
ONSET...ONGOING.
HEAVY RAIN.
RISK...LIMITED.
AREA...NORTH OF INTERSTATE 44.
ONSET...ONGOING.
FIRE WEATHER DANGER.
RISK...LIMITED.
AREA...WEST OF HIGHWAY 75 IN SOUTHEAST OKLAHOMA.
ONSET...LATE MORNING.
DISCUSSION...
THE FRONT THAT PASSED THROUGH THE AREA YESTERDAY WILL REMAIN
LARGELY STATIONARY THROUGH MOST OF THE DAY...AND WILL ALSO BEGIN
TO WEAKEN. THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS MORNING TO
THE NORTH OF THE BOUNDARY ACROSS MAINLY NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS...AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS
THE REGION. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...BUT
SUFFICIENT INSTABILITY EXISTS FOR AN ISOLATED HAIL PRODUCING SEVERE
STORM. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THE
HEAVIER STORMS. THE THUNDERSTORM THREAT WILL DIMINISH DURING THE
LATE AFTERNOON AND INTO THE OVERNIGHT HOURS.
WARMER AIR WILL BEGIN TO RETURN TO PORTIONS OF THE
AREA...ESPECIALLY SOUTHEAST OKLAHOMA. THIS WILL HELP FUEL A
LIMITED FIRE DANGER MAINLY ACROSS LOCATIONS ALONG AND WEST OF THE
HIGHWAY 75 CORRIDOR IN SOUTHEAST OKLAHOMA.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE REQUIRED...BUT ACTIVATION OF THE
REGIONAL SPOTTER NETWORK IS NOT ANTICIPATED.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY AND MONDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...
HIGH WIND POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.
EXTENDED DISCUSSION...
WELL ABOVE NORMAL TEMPERATURES WILL AGAIN BE SEEN ACROSS ALL OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS SUNDAY THROUGH TUESDAY.
SOUTH WINDS AT SUSTAINED SPEEDS OF 15 TO 25 MPH...AND GUSTS TO 35
MPH...WILL DEVELOP ON SUNDAY...AND WILL FUEL VERY HIGH FIRE DANGER
DURING THE AFTERNOON. MONDAY AND TUESDAY AFTERNOONS WILL ALSO
FEATURE SIMILAR WIND SPEEDS AND GUSTS...CONTINUING THE FIRE
DANGER INTO THESE DAYS.
A STRONG UPPER LEVEL DISTURBANCE WILL MOVE INTO THE CENTRAL PLAINS
DURING THE DAY TUESDAY...CAUSING SURFACE LOW PRESSURE TO DEVELOP.
THE ATTENDANT DRYLINE WILL MOVE THROUGH THE AREA TUESDAY
NIGHT...AND WILL RESULT IN A SMALL CHANCE OF SEVERE THUNDERSTORMS.
ANY SOUTHWARD SHIFT IN THE FORECAST TRACK OF THE SURFACE LOW WILL
INCREASE THE CHANCE OF SEVERE WEATHER IN THE AREA.
ANOTHER SMALL CHANCE OF THUNDERSTORMS EXISTS THURSDAY NIGHT AS A
FAST MOVING DISTURBANCE MOVES ACROSS THE AREA.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Mar 19, 5:27 AM CDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
527 AM CDT SAT MAR 19 2011
OKZ054-055-191100-
OSAGE OK-WASHINGTON OK-
527 AM CDT SAT MAR 19 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN WASHINGTON AND NORTHEASTERN OSAGE
AT 527 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF BIGHEART...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BIGHEART AND HULAH.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.
LAT...LON 3700 9585 3699 9583 3669 9632 3682 9646
3700 9623
TIME...MOT...LOC 1027Z 229DEG 25KT 3682 9630Special weather statement, Mar 19, 5:49 AM CDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
549 AM CDT SAT MAR 19 2011
OKZ054-055-191130-
OSAGE OK-WASHINGTON OK-
549 AM CDT SAT MAR 19 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN WASHINGTON AND NORTHEASTERN OSAGE
AT 549 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BIGHEART...
MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...BIGHEART AND HULAH.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3700 9608 3699 9579 3679 9624 3686 9629
3701 9610
TIME...MOT...LOC 1049Z 239DEG 19KT 3686 9619Special weather statement, Mar 19, 7:15 AM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
715 AM CDT SAT MAR 19 2011
OKZ055-056-191245-
NOWATA OK-WASHINGTON OK-
715 AM CDT SAT MAR 19 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN NOWATA AND NORTHERN WASHINGTON
AT 715 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES WEST OF
SOUTH COFFEYVILLE...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...SOUTH COFFEYVILLE.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL.
LAT...LON 3699 9545 3691 9584 3699 9591 3700 9590
3700 9545
TIME...MOT...LOC 1215Z 249DEG 20KT 3697 9579Special weather statement, Mar 19, 9:27 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
927 AM CDT SAT MAR 19 2011
OKZ054-191515-
OSAGE OK-
927 AM CDT SAT MAR 19 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHWESTERN OSAGE
AT 927 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST
OF APPERSON...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SHIDLER...BURBANK...FORAKER AND
GRAINOLA.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3699 9645 3657 9684 3660 9691 3659 9693
3663 9706 3671 9703 3670 9701 3670 9694
3676 9689 3676 9683 3678 9681 3679 9676
3696 9676 3700 9674
TIME...MOT...LOC 1427Z 207DEG 25KT 3668 9692Special weather statement, Mar 19, 9:34 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
934 AM CDT SAT MAR 19 2011
OKZ054-055-059-191515-
OSAGE OK-PAWNEE OK-WASHINGTON OK-
934 AM CDT SAT MAR 19 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WASHINGTON...SOUTHEASTERN OSAGE AND PAWNEE
AT 934 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTH OF BLACKBURN TO 5 MILES SOUTHEAST OF
WESTPORT...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...OSAGE...HOMINY...AVANT...WYNONA...
BARNSDALL...OKESA...RAMONA...OCHELATA...BLACKBURN...CLEVELAND AND
WESTPORT.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3657 9583 3643 9598 3643 9601 3641 9600
3617 9628 3636 9668 3677 9621
TIME...MOT...LOC 1434Z 224DEG 30KT 3634 9655 3619 9624Local storm report, Mar 19, 9:35 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
935 AM CDT SAT MAR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 AM HAIL TERLTON 36.19N 96.49W
03/19/2011 E0.88 INCH PAWNEE OK PUBLIC
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 5:27 AM CDT | Special Weather Statement | TSA | Washington | 33 min |
| Mar 19, 5:49 AM CDT | Special Weather Statement | TSA | Washington | 41 min |
| Mar 19, 7:15 AM CDT | Special Weather Statement | TSA | Nowata | 30 min |
| Mar 19, 9:27 AM CDT | Special Weather Statement | TSA | Kay | 48 min |
| Mar 19, 9:34 AM CDT | Special Weather Statement | TSA | Osage | 41 min |
| Mar 19, 9:43 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 35 min |
| Mar 19, 10:08 AM CDT | Special Weather Statement | TSA | Tulsa | 37 min |
| Mar 19, 10:21 AM CDT | Special Weather Statement | TSA | Osage | 24 min |
| Mar 19, 10:41 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 64 min |
| Mar 19, 11:11 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 64 min |
| Mar 19, 11:16 AM CDT | Special Weather Statement | TSA | Rogers | 29 min |
| Mar 19, 11:47 AM CDT | Areal Flood Advisory | TSA | Nowata, Washington | 58 min |
| Mar 19, 11:55 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 20 min |
| Mar 19, 12:14 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 61 min |
| Mar 19, 12:29 PM CDT | Special Weather Statement | TSA | Ottawa | 46 min |
| Mar 19, 1:10 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 35 min |
| Mar 19, 1:26 PM CDT | Special Weather Statement | TSA | Washington | 34 min |
| Mar 19, 2:28 PM CDT | Special Weather Statement | TSA | Craig, Nowata | 32 min |
| Mar 19, 2:29 PM CDT | Special Weather Statement | TSA | Creek | 31 min |
| Mar 19, 2:49 PM CDT | Special Weather Statement | TSA | Craig, Rogers | 56 min |
| Mar 19, 2:50 PM CDT | Special Weather Statement | TSA | Creek | 55 min |
| Mar 19, 3:05 PM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 115 min |
| Mar 19, 3:20 PM CDT | Special Weather Statement | TSA | Ottawa | 40 min |
| Mar 19, 3:35 PM CDT | Special Weather Statement | TSA | Delaware | 25 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.